# SDR HNAA2019030600063

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 44,369 hours, 40,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  614  33-51  0008490  05MAR19  RIC  CLOSE SERVICE DOOR EMERGENCY LIGHT INOP 27625  00 NGR FACT 05MAR19 11:53  RIC R/R EMERGENCY LIGHT BULB ON SERVICE_DOOR IN REF TO AMM 33-50-09-000/400-801-A.
